# SDR SWIA200211352

- Difficulty date: October 21, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 20,524 hours, 28,896 cycles
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WE RECEIVED A RIGHT ENGINE EEC, ENGINE CONTROL WARNING.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED RIGHT ENGINE REVERSION RELAY.  RAN ENGINE.  OPS CHECK GOOD.
